Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 3, No 3 (2009)

Font Size:  Small  Medium  Large

Auxiliary Principle Technique for Nonconvex Variational Inequalities

Muhammad Aslam Noor

Abstract


In this paper, we suggest and analyze some iterative methods for solving nonconvex variational inequalities using the auxiliary principle technique, the convergence of these methods either requires only pseudomonotonicity
or partially relaxed strongly monotonicity. Our proofs of convergence are very simple. As special cases, we obtain earlier known results for solving variational inequalities involving the convex sets

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.